On an inequality concerning the integrals of moduli of regular analytic functions

Bengt Andersson

TBD mathscidoc:1701.332049

Arkiv for Matematik, 1, (4), 367-373, 1951.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 387 downloads ] [ 0 comments ]
@inproceedings{bengt1951on,
  title={On an inequality concerning the integrals of moduli of regular analytic functions},
  author={Bengt Andersson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412397526858},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={4},
  pages={367-373},
  year={1951},
}
Bengt Andersson. On an inequality concerning the integrals of moduli of regular analytic functions. 1951. Vol. 1. In Arkiv for Matematik. pp.367-373. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412397526858.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved